# SDR SIMA201911187004

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 37,720 hours, 33,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Pax Door Roller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WONT CLOSE-C/A-LUBRICATED MAIN DOOR ROLLER BEARINGS IAW EMB 140 AMM 53-21-02. NO FURTHER DEFECTS NOTED AT THIS TIME. OPC OF DOORGOOD.
